# SDR SWAA2017101617068

- Difficulty date: September 28, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LEFT  FORWARD SIDE OF FRAME CRACKED AT BS 500B.  R & R THE FRAME ANGLE IAW DWG AND SRM.
